American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J92) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Peter Lindqvist and Juan Manfredi. On the mean value property for the $p$-Laplace equation in the plane. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Lingju Kong. Eigenvalues for a fourth order elliptic problem. Proc. Amer. Math. Soc. 143 (2015) 249-258.
Abstract, references, and article information   
View Article: PDF

[3] Petr Honzík and Benjamin J. Jaye. On the good-$\lambda$ inequality for nonlinear potentials. Proc. Amer. Math. Soc. 140 (2012) 4167-4180.
Abstract, references, and article information   
View Article: PDF

[4] Tiziana Giorgi and Robert Smits. Mean value property for $p$-harmonic functions. Proc. Amer. Math. Soc. 140 (2012) 2453-2463.
Abstract, references, and article information   
View Article: PDF

[5] Juan J. Manfredi, Mikko Parviainen and Julio D. Rossi. An asymptotic mean value characterization for $p$-harmonic functions. Proc. Amer. Math. Soc. 138 (2010) 881-889. MR 2566554.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1